# SDR DALA2023101708556

- Difficulty date: October 15, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 93,152 hours, 42,183 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0679 DOOR 1R GIRT BAR LOCK FOUND IN GALLEY. LOCK BROKEN FREE FROM GIRT BAR. CORRECTIVE ACTION: REINSTALLED R1 DOOR GIRT BAR SLIDER. DOOR ARMS OKAY PER B757 AMM 25-66. OKAY FOR SERVICE. (4604698)
